# SDR YENA2023111701397

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 8,458 hours, 2,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#149, JFK-GND. ' SOCKS SMELL ON DESCENT AT ABOUT 12,000 FOR 10 MINUTES( APU BLEED AIR SUPPLY SYSTEM ); REF L/P 3820374-1 FOR APU INSPECTION PERFORMED. NO OIL LEAKS NOTED OR SMELL WITH APU BLEED. THIS CLEARS MDDR 530001. MX-4 UPDATED. PLACARD REMOVED.'
